Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Are my irregular periods due to my thyroid problem?

Hello. I just found out last month I had low thyroid I m now on levothyroine and my appt with my doctor is in two weeks! I m having really bad lower back and hip pains. And Ive been getting random light headness. Last but not least I m spotting since Monday 3 days ago. It started light pink and now brown! Every once in a while I get tiny blood clots rarely. I ve been Ttc and my doctor said my irregular periods were due to my thyroid.... What do you think is going on?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear ma'm hi! that is very true that periods are irregular if the thyroid is not balanced. so once the thyroid correction is done periods will get regular. secondly keep a watch on your weight cause, obese females get irregular periods due to PCOD. muscle aches can also be due to hypothyroidism so take calcium , vitamin D and b12. regards
Answered: Wed, 26 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor